Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 3, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Jan 11, 2012, 4:26 AM CST. It took effect at Jan 12, 2012, 12:00 AM CST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2012, 4:26 AM CST (10:26 UTC)
- In effect from
- Jan 12, 2012, 12:00 AM CST
- Expired
- Jan 13, 2012, 2:00 AM CST
- In force
- 26 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
926 WHUS74 KCRP 111026 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 426 AM CST WED JAN 11 2012 ...STRONG WINDS EXPECTED BEHIND A COLD FRONT TONIGHT... .A STRONG COLD FRONT IS FORECAST TO MOVE INTO THE GULF WATERS BETWEEN MIDNIGHT TONIGHT AND SUNRISE THURSDAY MORNING. WINDS BEHIND THE FRONT ARE FORECAST TO SHIFT TO THE NORTH AND INCREASE TO 20 TO 25 KNOTS AFTER MIDNIGHT...WITH WINDS 25 TO 30 KNOTS OVER THE GULF WATERS ON THURSDAY. THIS WILL ALSO INCREASE SEAS TO 6 TO 10 FEET. GMZ270-275-111830- /O.NEW.KCRP.SC.Y.0003.120112T0900Z-120113T0000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 426 AM CST WED JAN 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY. * WINDS AND WAVES: WINDS WILL SHIFT NORTH AND INCREASE TO 20 TO 25 KNOTS OVERNIGHT TONIGHT...AND 25 TO 30 KNOTS ON THURSDAY. SEAS WILL BUILD TO 5 TO 7 FEET NEARSHORE AND 6 TO 9 FEET OFFSHORE ON THURSDAY. * HAZARDS: THIS WILL MAKE NAVIGATION DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-250-255-111830- /O.NEW.KCRP.SC.Y.0003.120112T0900Z-120112T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 426 AM CST WED JAN 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM CST THURSDAY. * WINDS AND WAVES: WINDS WILL SHIFT NORTH AND INCREASE TO 20 TO 25 KNOTS OVERNIGHT TONIGHT...AND CONTINUE THROUGH MID AFTERNOON THURSDAY. BAYS WILL BE CHOPPY TO ROUGH. * HAZARDS: THIS WILL MAKE NAVIGATION DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GW
5 follow-up statements
976 WHUS74 KCRP 112014 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 214 PM CST WED JAN 11 2012 ...VERY STRONG WINDS EXPECTED BEHIND A COLD FRONT OVERNIGHT THROUGH THURSDAY MORNING... .A STRONG COLD FRONT IS FORECAST TO MOVE INTO THE GULF WATERS BETWEEN MIDNIGHT TONIGHT AND SUNRISE THURSDAY MORNING. WINDS BEHIND THE FRONT ARE FORECAST TO SHIFT TO THE NORTH AND INCREASE TO AROUND 25 KNOTS NEARSHORE AND OVER THE BAYS...AND TO 30 TO 35 KNOTS OFFSHORE. GUSTS NEAR GALE FORCE WILL BE POSSIBLE NEARSHORE AND OVER THE BAYS...WITH GUSTS TO 40 KNOTS OFFSHORE POSSIBLE. SEAS OFFSHORE WILL BUILD TO 7 TO 10 FEET. WINDS WILL GRADUALLY DIMINISH DURING THE AFTERNOON AND EVENING HOURS. GMZ270-275-120400- /O.NEW.KCRP.GL.W.0001.120112T0600Z-120112T2100Z/ /O.EXT.KCRP.SC.Y.0003.120112T2100Z-120113T0600Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 214 PM CST WED JAN 11 2012 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY FOR THE OFFSHORE MIDDLE TEXAS COASTAL WATERS. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT. * WINDS AND WAVES: WINDS WILL SHIFT NORTH AND INCREASE TO 30 TO 35 KNOTS ACROSS THE OFFSHORE MIDDLE TEXAS COASTAL WATERS EARLY THURSDAY MORNING. GUSTS NEAR 40 KNOTS WILL BE POSSIBLE THROUGH EARLY AFTERNOON THURSDAY. WINDS WILL DECREASE TO 25 KNOTS DURING THE MID AFTERNOON HOURS ON THURSDAY. SEAS OFFSHORE WILL BUILD TO 7 TO 10 FEET THURSDAY MORNING BEHIND THE FRONT. * HAZARDS: THIS WILL MAKE NAVIGATION EXTREMELY DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-120400- /O.EXT.KCRP.SC.Y.0003.120112T0600Z-120112T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 214 PM CST WED JAN 11 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY FOR THE MIDDLE TEXAS BAYS AND WATERWAYS. * WINDS AND WAVES: WINDS WILL SHIFT NORTH AND INCREASE TO AROUND 25 KNOTS OVERNIGHT...AND CONTINUE THROUGH MID AFTERNOON THURSDAY. GUSTS BETWEEN 30 AND 35 KNOTS WILL BE POSSIBLE. BAYS WILL BECOMING ROUGH. * HAZARDS: THIS WILL MAKE NAVIGATION DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-120400- /O.EXT.KCRP.SC.Y.0003.120112T0600Z-120113T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 214 PM CST WED JAN 11 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY FOR THE MIDDLE TEXAS NEARSHORE WATERS. * WINDS AND WAVES: WINDS WILL SHIFT NORTH AND INCREASE TO 25 TO 30 KNOTS OVERNIGHT...AND CONTINUE THROUGH MID AFTERNOON THURSDAY. GUSTS BETWEEN 30 AND 35 KNOTS WILL BE POSSIBLE. * HAZARDS: THIS WILL MAKE NAVIGATION DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JR
211 WHUS74 KCRP 120336 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 936 PM CST WED JAN 11 2012 ...VERY STRONG WINDS EXPECTED BEHIND A COLD FRONT OVERNIGHT THROUGH THURSDAY MORNING... .A STRONG COLD FRONT WILL MOVE INTO THE GULF WATERS BETWEEN MIDNIGHT TONIGHT AND 3 AM THURSDAY MORNING. WINDS BEHIND THE FRONT ARE FORECAST TO SHIFT TO THE NORTH AND INCREASE TO AROUND 25 KNOTS NEARSHORE AND OVER THE BAYS...AND TO 30 TO 35 KNOTS OFFSHORE. GUSTS NEAR GALE FORCE WILL BE POSSIBLE NEARSHORE AND OVER THE BAYS...WITH GUSTS TO 40 KNOTS OFFSHORE POSSIBLE. SEAS OFFSHORE WILL BUILD TO 7 TO 10 FEET. THE WINDS WILL GRADUALLY DIMINISH DURING THE AFTERNOON AND EVENING HOURS. GMZ270-275-121000- /O.CON.KCRP.GL.W.0001.120112T0600Z-120112T2100Z/ /O.CON.KCRP.SC.Y.0003.120112T2100Z-120113T0600Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 936 PM CST WED JAN 11 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT. * WINDS AND WAVES: WINDS WILL SHIFT NORTH AND INCREASE TO 30 TO 35 KNOTS ACROSS THE OFFSHORE MIDDLE TEXAS COASTAL WATERS EARLY THURSDAY MORNING. GUSTS NEAR 40 KNOTS WILL BE POSSIBLE THROUGH EARLY AFTERNOON THURSDAY. WINDS WILL DECREASE TO 25 KNOTS DURING THE MID AFTERNOON HOURS ON THURSDAY. SEAS OFFSHORE WILL BUILD TO 7 TO 10 FEET THURSDAY MORNING BEHIND THE FRONT. * HAZARDS: THIS WILL MAKE NAVIGATION EXTREMELY DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-121000- /O.CON.KCRP.SC.Y.0003.120112T0600Z-120112T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 936 PM CST WED JAN 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY. * WINDS AND WAVES: WINDS WILL SHIFT NORTH AND INCREASE TO AROUND 25 KNOTS SHORTLY AFTER MIDNIGHT...AND CONTINUE THROUGH MID AFTERNOON THURSDAY. GUSTS BETWEEN 30 AND 35 KNOTS WILL BE POSSIBLE. BAYS WILL BECOME ROUGH TO OCCASIONALLY VERY ROUGH. * HAZARDS: THIS WILL MAKE NAVIGATION DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-121000- /O.CON.KCRP.SC.Y.0003.120112T0600Z-120113T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 936 PM CST WED JAN 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY. * WINDS AND WAVES: WINDS WILL SHIFT NORTH AND INCREASE TO 25 TO 30 KNOTS OVERNIGHT...AND CONTINUE THROUGH MID AFTERNOON THURSDAY. GUSTS BETWEEN 30 AND 35 KNOTS WILL BE POSSIBLE. * HAZARDS: THIS WILL MAKE NAVIGATION DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TMT/JR
294 WHUS74 KCRP 120946 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 346 AM CST THU JAN 12 2012 ...VERY STRONG WINDS EXPECTED BEHIND A COLD FRONT WHICH MOVED THROUGH EARLIER THIS MORNING... .A STRONG COLD FRONT WHICH MOVED THROUGH THE GULF WATERS EARLIER THIS MORNING WILL PRODUCE STRONG TO VERY STRONG WINDS OVER THE WATERS TODAY. NORTH WINDS BEHIND THE FRONT ARE FORECAST TO INCREASE TO 25 TO 30 KNOTS OVER THE BAYS...AROUND 30 KNOTS OVER THE NEARSHORE GULF WATERS...AND 30 TO 35 KNOTS OFFSHORE. GUSTS NEAR GALE FORCE WILL BE POSSIBLE NEARSHORE AND OVER THE BAYS...WITH GUSTS TO 45 KNOTS OFFSHORE POSSIBLE. SEAS OFFSHORE WILL BUILD TO 9 TO 11 FEET. THE WINDS WILL GRADUALLY DIMINISH DURING THE AFTERNOON AND EVENING HOURS. GMZ270-275-121800- /O.EXT.KCRP.GL.W.0001.000000T0000Z-120112T2000Z/ /O.EXT.KCRP.SC.Y.0003.120112T2000Z-120113T0800Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 346 AM CST THU JAN 12 2012 ...GALE WARNING NOW IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM CST FRIDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM CST FRIDAY. THE GALE WARNING IS FOR THE GULF WATERS FROM BAFFIN BAY TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM OFFSHORE. * WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 30 TO 35 KNOTS ACROSS THE OFFSHORE MIDDLE TEXAS COASTAL WATERS THIS MORNING. GUSTS NEAR 45 KNOTS WILL BE POSSIBLE THROUGH EARLY AFTERNOON THURSDAY. WINDS WILL DECREASE TO 20 TO 25 KNOTS DURING THE AFTERNOON HOURS. SEAS OFFSHORE WILL BUILD TO 6 TO 8 FEET NEARSHORE AND 9 TO 11 FEET OFFSHORE. * HAZARDS: THIS WILL MAKE NAVIGATION EXTREMELY DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-121800- /O.CON.KCRP.SC.Y.0003.000000T0000Z-120112T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 346 AM CST THU JAN 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON FOR THE BAYS AND WATERWAYS BAFFIN BAY TO PORT O'CONNOR. * WINDS AND WAVES: NORTH WINDS 25 TO 30 KNOTS ARE EXPECTED THIS MORNING...WITH GUSTS UP TO 40 KNOTS. WINDS WILL DIMINISH TO 15 TO 20 KNOTS LATER THIS AFTERNOON. BAYS WILL BECOME ROUGH TO OCCASIONALLY VERY ROUGH. * HAZARDS: THIS WILL MAKE NAVIGATION DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-121800- /O.CON.KCRP.SC.Y.0003.000000T0000Z-120113T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 346 AM CST THU JAN 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR THE NEARSHORE GULF WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL OUT 20 NM. * WINDS AND WAVES: NORTH WINDS WILL INCREASE TO AROUND 30 KNOTS WITH GUSTS UP TO 45 KNOTS. WINDS WILL DIMINISH TO 20 TO 25 KNOTS DURING THE AFTERNOON. * HAZARDS: THIS WILL MAKE NAVIGATION DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GW
885 WHUS74 KCRP 121822 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1222 PM CST THU JAN 12 2012 ...STRONG WIND WILL CONTINUE THIS AFTERNOON... .A STRONG COLD FRONT WHICH MOVED THROUGH THE GULF WATERS EARLIER THIS MORNING WILL CONTINUE TO PRODUCE STRONG TO VERY STRONG WIND OVER THE WATERS TODAY. SUSTAINED WIND OR GUSTS APPROACHING GALE FORCE WILL CONTINUE OVER THE OFFSHORE COASTAL WATERS. IN RESPONSE TO STRONG WIND...HIGH SEAS WILL CONTINUE. THE WIND WILL GRADUALLY DIMINISH DURING THE AFTERNOON AND EVENING HOURS...FROM WEST TO EAST. GMZ270-275-130230- /O.CON.KCRP.GL.W.0001.000000T0000Z-120112T2000Z/ /O.CON.KCRP.SC.Y.0003.120112T2000Z-120113T0800Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1222 PM CST THU JAN 12 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST FRIDAY. * WINDS AND WAVES: NORTH WINDS 30 TO 35 KNOTS ACROSS THE OFFSHORE MIDDLE TEXAS COASTAL WATERS WILL DECREASE TO 20 TO 25 KNOTS DURING THE REMAINDER OF THE AFTERNOON. SEAS OFFSHORE WILL REMAIN BETWEEN 9 TO 11 FEET INCLUSIVE. * HAZARDS: THIS WIND AND SEA CONDITION WILL RENDER NAVIGATION EXTREMELY DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-122100- /O.CON.KCRP.SC.Y.0003.000000T0000Z-120112T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1222 PM CST THU JAN 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS 25 TO 30 KNOTS ARE EXPECTED TO DIMINISH TO 15 TO 20 KNOTS LATER THIS AFTERNOON OR EVENING. BAYS WILL BE ROUGH TO OCCASIONALLY VERY ROUGH. * HAZARDS: THIS WIND CONDITION WILL RENDER NAVIGATION DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-130000- /O.CON.KCRP.SC.Y.0003.000000T0000Z-120113T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 1222 PM CST THU JAN 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: NORTH WINDS 25 TO 30 KNOTS WILL DIMINISH TO 20 TO 25 KNOTS DURING THE AFTERNOON. * HAZARDS: THIS WIND CONDITION WILL RENDER NAVIGATION DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 87
168 WHUS74 KCRP 130214 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 814 PM CST THU JAN 12 2012 ...STRONG NORTH WIND WILL DIMINISH OVERNIGHT FOR THE OFFSHORE WATERS OF THE MIDDLE TEXAS COAST... .A STRONG NORTH WIND OVER THE OFFSHORE WATERS WILL DECREASE LATER TONIGHT AS A SURFACE HIGH PRESSURE AREA SETTLES INTO SOUTH TEXAS. GMZ270-275-130800- /O.CON.KCRP.SC.Y.0003.000000T0000Z-120113T0800Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 814 PM CST THU JAN 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST FRIDAY. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS ACROSS THE OFFSHORE WATERS OF THE MIDDLE TEXAS COAST WILL DECREASE TO 15 TO 20 KNOTS DURING THE OVERNIGHT HOURS. SEAS BETWEEN 7 AND 9 FEET THIS EVENING WILL SUBSIDE TO 5 TO 6 FEET OVERNIGHT. * HAZARDS: THIS WIND AND SEA CONDITION WILL RENDER NAVIGATION EXTREMELY DANGEROUS FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TMT
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 11, 4:19 AM CST, 7 minutes earlier.
Area forecast discussion, Jan 11, 4:19 AM CST, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 419 AM CST WED JAN 11 2012 .SHORT TERM (TODAY THROUGH THURSDAY)...AGAIN BASICALLY A TEMPERATURE FORECAST WITH THE MAIN OTHER ISSUE BEING THE TIMING OF THE COLD FRONT. SHOULD SEE A WARM AND SUNNY DAY TODAY BEFORE THE BIG COOL DOWN THURSDAY WITH MID AND HIGH CLOUDS INCREASING DURING THE DAY. BASICALLY WENT 10 TO 12 DEGREES WARMER FOR HIGHS TODAY AREA-WIDE...AS WESTERLY WINDS OFF THE DECK WILL MAKE FOR A QUICK WARM UP (AFTER A COOL START...SO DIURNALS TODAY WILL BE LARGE). FRONT WILL MOVE INTO THE CWFA AROUND MIDNIGHT...THEN THROUGH THE OFFSHORE WATERS BY 12Z THURSDAY (NOT TOO MANY MODEL DIFFERENCE ON THIS SO WENT CONSENSUS ON THE FRONT). SHOULD SEE ABOUT A 20 DEGREE COOL DOWN ON HIGH TEMPERATURES FOR THURSDAY...WITH BREEZY TO WINDY CONDITIONS. LOW LEVEL MOISTURE WITH FRONT WAY TOO LIMITED FOR ANY RAINFALL PRIOR TO FROPA...AND REMAINS SO AFTER FROPA SO AIRMASS TOO DRY FOR ANY PRECIPITATION DESPITE INCREASE IN CLOUDS (WILL BE MID AND HIGH CLOUDS) AND SOME WEAK UPPER LEVEL SUPPORT. OVERALL...WENT ON THE WARM SIDE OF GUIDANCE FOR TODAY (IF NOT HIGHER)...BUT ON THE COOLER SIDE BEHIND THE BOUNDARY. && .MARINE (TODAY THROUGH THURSDAY)...OFFSHORE FLOW THIS MORNING WILL BECOME SOUTHERLY TONIGHT BUT REMAIN BELOW ANY FLAGS. STRONG OFFSHORE FLOW BEHIND FRONT TONIGHT WILL BRING THE FLAGS UP. WILL GO WITH SCA (AND HAVE ISSUED/UPDATED CWF) SINCE SURROUNDING OFFICES HAVE ALREADY ISSUED SO WILL KEEP CONSISTENCY SINCE SCA CONDITIONS DO SEEM ALL BUT INEVITABLE. && .FIRE WEATHER (TODAY THROUGH THURSDAY)...WILL MAINTAIN ELEVATED FIRE WEATHER CONCERN THROUGH THURSDAY. WAS CONSIDERING A FIRE WEATHER WATCH AGAIN BUT THAT WOULD BE BASED ON PERSISTENT WIND GUSTS A0A 25 MPH AND DO NOT WANT TO JUMP THE GUN ON THAT SINCE STILL SOME UNCERTAINTY WHETHER GUSTS WILL REMAIN WHEN RH VALUES DECREASE TO CRITICAL LEVELS THURSDAY. && .LONG-TERM (THURSDAY NIGHT THROUGH TUESDAY NIGHT)...BY THURSDAY NIGHT...A FULL DAY OF STRONG COLD ADVECTION SHOULD ALLOW TEMPS TO DECREASE OVERNIGHT TO NEAR FREEZING. SOME MODEL GUIDANCE SHOWS TEMPS DECREASING EVEN FURTHER...BUT CONCERNED ABOUT THE CLOUD COVER EXPECTED TO REMAIN OVER THE AREA. IF SKIES WERE TO CLEAR WOULD BE CONFIDENT IN TEMPS BELOW FREEZING FOR MANY AREAS...BUT SOUNDING WOULD INDICATE A GOOD COVER OF MID TO HIGH CLOUDS. SOMETHING TO KEEP AN EYE ON. BEYOND THURSDAY UPPER LEVEL PATTERN BECOMES ZONAL OVER TEXAS...WITH LITTLE IN THE WAY OF ACTIVITY OVER THE NEXT SEVERAL DAYS. SURFACE RIDGE SHIFTS ACROSS THE AREA AND THEN ELONGATES OVER S TX AND THE GULF OF MEXICO. A PIECE OF ENERGY AT 500MB DOES APPROACH THE AREA SATURDAY...BUT WITH NO MOISTURE RETURN YET...WILL NOT EXPECT ANYTHING OUT OF IT. WINDS EVENTUALLY TURN TO THE SOUTHEAST INCREASING MOISTURE. HAVE KEPT 20 POPS OVER THE AREA FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON AS MOISTURE INCREASES AND A FRONT APPROACHES FROM THE NORTH. THE FRONT IS EXPECTED TO STALL NORTH OF THE AREA...AND POSSIBLY PUSH THROUGH BY WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 81 43 56 37 59 / 0 0 0 10 10 VICTORIA 76 37 53 34 56 / 0 0 10 10 10 LAREDO 81 45 56 38 60 / 0 0 0 10 0 ALICE 81 41 57 37 60 / 0 0 0 10 10 ROCKPORT 75 44 56 40 58 / 0 0 10 10 10 COTULLA 78 40 57 34 56 / 0 0 0 10 0 KINGSVILLE 81 42 57 37 59 / 0 0 0 10 10 NAVY CORPUS 76 46 56 40 59 / 0 0 0 10 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && GW/86...SHORT TERM PZ/83...LONG TERM
Hazardous weather outlook, Jan 10, 5:53 AM CST, 22 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 553 AM CST TUE JAN 10 2012 TXZ229>234-239>247-111200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 553 AM CST TUE JAN 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON FOR MOST OF SOUTH TEXAS WEST OF INTERSTATE 37. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ELEVATED FIRE DANGER IS EXPECTED THURSDAY AS NORTHERLY WINDS INCREASE BEHIND THE NEXT COLD FRONT.. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-111200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 553 AM CST TUE JAN 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS THROUGH 5 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GW/PZ
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 2:14 PM CST | Gale Warning | CRP | 24 hr | |
| Jan 11, 2:27 PM CST | Wind Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio and 1 more | 22 hr |
| Jan 11, 2:36 PM CST | Red Flag Warning | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 7 more | 25 hr |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.